# SDR ASAA2014011612445

- Difficulty date: January 16, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LOWER LIGHTNING HOLE ON BOTTOM EDGE.   BLENDED CRACK ON R2 DOOR LOWER LIGHTNING HOLE, FOUND TO BE OUT OF LIMITS, REPAIRED LIGHTNING HOLE IAW SRM 51-70-13-0G-0.
